# SDR ABXA000495

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,003 hours, 57,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 3917854503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL DOOR BEAM WAS FOUND TO BE CRACKED.  MAINTENANCE REPLACED VENTRAL DOOR BEAM IAW DC-9 MM.
